RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1962, Volume 7, Issue 4, Pages 393–409 (Mi tvp4737)  

This article is cited in 2 scientific papers (total in 2 papers)

Asymptotic Analysis of Distributions of Maximum Deviations in a Lattice Random Walk

V. S. Korolyuk

Mathematics Institute, Academy of Sciences of the Ukrainian SSR

Abstract: An algorithm is described for constructing asymptotic expansions of distributions for maximum deviations of normalized sums of independent uniformly distributed stochastic lattice variables having finite moments of a rather high order. Asymptotic analysis of equations having a small parameter is employed.

Full text: PDF file (1503 kB)

English version:
Theory of Probability and its Applications, 1962, 7:4, 383–401

Received: 30.11.1960

Citation: V. S. Korolyuk, “Asymptotic Analysis of Distributions of Maximum Deviations in a Lattice Random Walk”, Teor. Veroyatnost. i Primenen., 7:4 (1962), 393–409; Theory Probab. Appl., 7:4 (1962), 383–401

Citation in format AMSBIB
\Bibitem{Kor62}
\by V.~S.~Korolyuk
\paper Asymptotic Analysis of Distributions of Maximum Deviations in a Lattice Random Walk
\jour Teor. Veroyatnost. i Primenen.
\yr 1962
\vol 7
\issue 4
\pages 393--409
\mathnet{http://mi.mathnet.ru/tvp4737}
\transl
\jour Theory Probab. Appl.
\yr 1962
\vol 7
\issue 4
\pages 383--401
\crossref{https://doi.org/10.1137/1107037}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4737
  • http://mi.mathnet.ru/eng/tvp/v7/i4/p393

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Borovkov, “Boundary-value problems, the invariance principle, and large deviations”, Russian Math. Surveys, 38:4 (1983), 259–290  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. A. A. Borovkov, “On the Asymptotic Behavior of Distributions of First-Passage Times, II”, Math. Notes, 75:3 (2004), 322–330  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:85
    Full text:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020